# SDR CA150615002

- Difficulty date: June 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) CUSTOMER REPORTED THAT ON GND WHILE TAXIING, THE PILOT LOST THROTTLE INPUT ON LT ENG.  SHUTDOWN & RESTARTED AT THE END OF THE RUNWAY & IT WORKED FINE.  DURING TROUBLESHOOTING, MECHANIC WAITED FOR AN HOUR TO START THE ENG & ENG RESPONDED WELL.  AFTER WARMING UP TO TEMPERATURE & WHEN MOVING CONDITION LEVER TO LOW & BACK TO HIGH & ADVANCED POWER LEVER, THE ENG HAD A VERY SLOW RESPONSE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
